| Catalog Number |
101025 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an external fluid leak was observed in a gambro cartridge set during prime.When the cassette was removed ¿from the hydrophobic ones, it was noticed that a piece of the cassette was adhered to the wall of the machine¿ and ¿the saline solution began to spread on the part of the cassette of the gambro line¿.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.During visual inspection, the heparin tubing was observed macerated.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause was potentially due to an incorrect placement of the cartridges with the heparin line sub assembly in the containers, and an overstress generated in the tube during the assembly steps of the manufacturing, leading to a rupture (maceration) in heparin tube.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.